# SDR SCNA20131122223

- Difficulty date: November 13, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 40,631 hours, 22,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 989
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTILEVER FLOOR OTBD RT SHEAR WEB UPPER LONGITUDINAL ZEE ANGLE CORRODED AT STA 989, OTBD OF RBL 27.95.  FABRICATED NEW ZEE ANGLE. ZEE ANGLE REMOVED AND INSTALLED.
